# SDR 97ZZZX1653

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684HA
- Make and model: Lear 35A
- Aircraft serial: 113
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23271006X
- Condition: Malfunction
- Location: Lt Mlg
- Part time: 752 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON RETURN LEG - PART 91, NO PASSENGERS, WHEN THE CREW EXPERIENCED DIFFICULTY LOWERING THE LT MAIN GEAR (NO DOWN AND LOCK INDICATORS).  CREW MADE 2 ATTEMPTS, ON 3RD ATTEMPT, GEAR CAME DOWN AND LOCKED (GREEN IND).  THEN LANDED ACFT AT ISP.  MAINTENANCE SUPERVISOR AND LEAR JET TECH REP DETERMINED THERE IS AN INTERNAL FAULT WITH ACTUATOR.  ACTUATOR IS BEING REMOVED AND REPLACED.  CYCLES, 759.
